# SDR MALA976408

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899253
- Condition: Failed
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE DETECT FAIL LIGHT ILLUMINATED ON AND OFF SEVERAL TIMES, USUALLY AROUND 40 PERCENT TORQUE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT FORWARD FIRE LOOP, IAW SF340 AMM 26-11-00.  ALL CHECKS GOOD.
